# SDR CAL960236

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 46,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A 1.75 INCH CRACK AT RIVET OF NR 3 ENGINE NOSE COWL SKIN.  THE CRACKED AREA OF SKIN WAS CUT OUT.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 54-30-3, FIGURE 8 AND ECRA 5430-01377.  (M)
